Sudafed Sinus Pressure & Pain 200mg/30mg Tablets

£4.50£6.30

  • Active ingredients: Ibuprofen & Pseudoephedrine
  • Relieves sinus pain and congestion
  • Tablets instead of nasal spray
  • Buy with confidence from a UK registered pharmacy

Sudafed Sinus Pressure & Pain 200mg/30mg Tablets is used for the symptomatic treatment of nasal congestion in head colds together with headache and/or fever, in adults and adolescents aged 15 years and older.

PLEASE NOTE : Medications That Contain Ephedrine Cannot Be Purchased Or Used At The Same Time As Any Pseudoephedrine Containing Products

Clear
SKU: Sudafed Sinus Pressure & Pain 200mg/30mg film-coated tablets (24) Categories: , , , ,
OptionsPriceStock
12 Tablets£4.50In Stock
24 Tablets£6.30In Stock

Discreet Packaging

UK Based

Medication

Product Description

Buy Sudafed Sinus Pressure & Pain Tablets Online

My Pharmacy is the best place to Buy Sudafed Sinus Pressure & Pain Tablets Online. To Buy Sudafed Sinus Pressure & Pain Tablets Online UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Sudafed Sinus Pressure & Pain Tablets UK Next Day Delivery

Through My Pharmacy you can Buy Sudafed Sinus Pressure & Pain Tablets UK Next Day Delivery Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Sudafed Sinus Tablets

Sudafed Sinus Tablets contains two active substances, the first called Ibuprofen and the second called Pseudoephedrine hydrochloride.

Ibuprofen belongs to a group of medicines called NSAIDs, otherwise known as non-steroidal anti-inflammatory drugs. NSAIDs provide relief by reducing pain and high temperature.

Pseudoephedrine hydrochloride is an ingredient that belongs to a group of medicines called vasoconstrictors. Vasoconstrictors act on the blood vessels in the nose to relieve congestion.

Sudafed Sinus Tablets are used for the symptomatic treatment of nasal congestion in head colds together with headache, and/or fever, in adults and adolescents aged 15 years and older.

Sudafed Sinus Tablets should only be taken if you are experiencing these symptoms together. If you only have one of these symptoms you talk to your doctor or pharmacist about using either ibuprofen or pseudoephedrine by themselves.

Sudafed Sinus Pressure And Pain Tablets Reviews

You can view Sudafed Sinus Pressure And Pain Tablets Reviews left by customers who have used our website and service via the product page. To view more Sudafed Sinus Pressure And Pain Tablets Reviews and overall service reviews, click here to view our trustpilot page. Our team will also be able to advise on any alternative treatments should any of the Sudafed Sinus Pressure And Pain Tablets Reviews cause you to look for an alternative.

Sudafed Sinus Pressure And Pain Tablets

One of the two main ingredients in Sudafed Sinus Pressure And Pain Tablets called pseudoephedrine is essential in helping relieve congestion in the nasal passages and sinus cavities.

Pseudoephedrine is a decongestant. It performs by acting on alpha receptors found in the walls of blood vessels. These blood vessels are located in the nasal passages and sinuses. Once the ingredient has been inhaled/swallowed it will begin to narrow and contract these blood vessels, reducing the feeling of congestion and reducing the amount of mucus produced.

If you are allergic to Pseudoephedrine hydrochloride in Sudafed Sinus Pressure And Pain Tablets you should not use this medication and look for an alternative as a substitute.

Sudafed Sinus And Nasal Decongestant Tablets

The second active ingredient in Sudafed Sinus And Nasal Decongestant Tablets, Ibuprofen, is an everyday painkiller for a range of aches and pains.

In this case, being included in Sudafed Sinus And Nasal Decongestant Tablets, the painkiller helps relieve pain associated with sinus congestion/inflammation. Sinus inflammation and infections can cause a headache like feeling at the bottom of the forehead and eyebrows.

Pain relief such as Ibuprofen can be helpful in the short-term but long-term the root cause of the sinus pain and congestion should be targeted, such as antibiotics for a bacterial infection.

The contents of Sudafed Sinus And Nasal Decongestant Tablets can be discussed with your doctor or pharmacist. If an infection is present and needs treatment, Sudafed Sinus and Nasal Decongestant Tablets may be used as a secondary treatment option, providing relief short-term whilst the antibiotics work on the long-term.

Sudafed Sinus Max Strength Tablets

Do not take Sudafed Sinus Max Strength Tablets if you:

  • Are allergic to the two active ingredients or to any of the other ingredients listed in the patient information leaflet.
  • Are younger than 15 years old.
  • Are in the third trimester of pregnancy (6 months or more pregnant).
  • Are breastfeeding.
  • Have had an allergic reaction or shortness of breath, asthma, skin rash, itchy runny nose or facial swelling when previously taking acetylsalicylic acid or other NSAIDs.
  • Have an active or history of recurrent stomach/duodenal ulcers (peptic ulcers) or bleeding (at least two different episodes of confirmed ulcers or bleeding).
  • Have a history of gastro-intestinal bleeding or perforation related to previous NSAID treatment.
  • Have severe liver or kidney failure.
  • Have severe heart failure.
  • Have severe heart or circulation problems, an overactive thyroid, diabetes, pheochromocytoma.
  • Have a history of heart attack
  • Have had a stroke or have previously been told you are at risk of having a stroke.
  • Have a history of seizures.
  • Have unexplained disorders in the formation of blood components.
  • Have increased pressure in the eye.
  • Have difficulty urinating related to prostate problems.
  • Have been diagnosed with systemic lupus erythematosus, an illness affecting the immune system causing joint pain, skin changes and other problems.

Further medical guidance can be found in the patient information leaflet included with each box. This above list is not a full representation of if you shouldn’t use Sudafed Sinus Max Strength Tablets. If you currently have or are diagnosed with any of the conditions above, do not take this medication. Speak to your doctor about finding an alternative.

Sudafed Sinus Pain Relief Tablets

Sudafed Sinus Pain Relief Tablets can be helpful when dealing with a bout of sinusitis. Sinusitis is a swelling of the sinuses, which is typically caused by an infection. The infection is common and usually lasts for up to 2-3 weeks.

Sinusitis can be treat without seeing a GP, as long as it’s only a mild case. More severe cases may require antibiotics that can only be prescribed.

Follow some simple steps to help ease a mild sinusitis infection:

  • Get plenty of rest and drink plenty of fluids.
  • Purchase an over-the-counter treatment such as Sudafed Sinus Pain Relief Tablets.
  • Avoid allergic triggers that could further congest the sinuses and nasal passages.
  • Clean the nose with a salt water solution.

Upon examination by your GP, they may recommend medication such as Sudafed Sinus Pain relief Tablets if they think it’s only a mild case.

Sinusitis Overview – NHS Website

Sudafed Sinus Pain Tablets

Looking to purchase Sudafed Sinus Pain Tablets and want an easy and secure checkout experience? As a fully registered Online Pharmacy in the UK, My Pharmacy has a wide range of Online Prescription Treatments available allowing you to order prescriptions online for most diseases and afflictions. Browse our range of treatments from our Online Chemist below. All prescriptions are approved by our consultation service.

Once the consultation service has been answered, enter your delivery address and payment details via the secure checkout page and your order of Sudafed Sinus Pain Tablets will be dispatched the same day if placed before 4pm.

Sudafed Sinus Pressure & Pain Tablets

Each tablet of Sudafed Sinus Pressure & Pain Tablets contain the same amount of ingredients. All of the Sudafed Sinus Pressure & Pain Tablets Ingredients can be found on the back of the packet and patient information leaflet online.

Active Sudafed Sinus Pressure & Pain Tablets Ingredients: Each tablet contains Pseudoephedrine hydrochloride 30 mg and Ibuprofen 200 mg.

Other Sudafed Sinus Pressure & Pain Tablets Ingredients: microcrystalline cellulose, calcium hydrogen phosphate anhydrous, croscarmellose sodium, maize starch, silica colloidal anhydrous, magnesium stearate.

Sudafed Sinus Pressure And Pain Tablets Dosage

The Sudafed Sinus Pressure And Pain Tablets Dosage should always be taken exactly as described in this leaflet or as your pharmacist has told you. If you aren’t sure check with our doctor or pharmacist.

Sudafed Sinus Pressure and Pain Tablets Dosage should be followed for short-term use only. The lowest dose should be taken for the shortest amount of time necessary to help relieve symptoms of congestion and pain.

Even after taking the recommended Sudafed Sinus Pressure and Pain Dosage and your symptoms still persist or are getting worse, talk to a doctor. A more severe sinus infection requires stronger treatment.

Sudafed Sinus Tablets Dosage

Recommended Sudafed Sinus Tablets Dosage for Adults & Adolescents aged 15 years and over:

1 tablet every 6 hours, if necessary. For more severe symptoms, take 2 tablets every 6 hours, if necessary.

Never exceed the maximum daily Sudafed Sinus Tablets Dosage of 6 tablets per day. This is equivalent to 1200 mg of ibuprofen and 180 mg of pseudoephedrine hydrochloride.

If you take more than the recommended Sudafed Sinus Tablets Dosage than you should, stop treatment immediately and contact your doctor, even when experiencing no side effects and feel well.

Sudafed Sinus Tablets Side Effects

Like with all medicine, Sudafed Sinus Tablets Side Effects can occur but these aren’t experienced by everyone. If you experience any of these Sudafed Sinus Tablets Side Effects, especially if any of them are getting progressively worse, immediately stop and speak to your doctor as soon as possible.

If you experience any of the following, stop using this medication and seek immediate medical help:

  • Signs of intestinal bleeding such as: bright red faces (stool/motions), black tarry stools, vomiting blood or dark particles that look like coffee grounds.
  • Signs of colitis (inflammation of the colon) such as: sudden stomach pains, blood in the faeces, rectal bleeding and diarrhoea.
  • Signs of a serious allergic reaction such as: severe skin rashes, peeling, flaking or blistering skin, facial swelling, swollen hands, feet or genitals, unexplained wheeziness, shortness of breath, easy bruising.

Common Sudafed Sinus Tablets Side Effects

  • Indigestion, stomach discomfort or pain, nausea, vomiting, flatulence, diarrhoea, constipation, minor gastrointestinal blood loss in rare cases leading to anaemia.
  • Insomnia, dry mouth.

Uncommon Sudafed Sinus Tablets Side Effects

  • Hypersensitivity reactions with nettle rash, itching and asthma attacks (with a drop in blood pressure).
  • Central nervous disturbances such as headache, dizziness, difficulty in sleeping, agitation, irritability or tiredness.
  • Visual disturbances.
  • Stomach or intestinal ulcers, sometimes with bleeding and perforation, gastritis, swelling of the mouth lining with ulceration, worsening of colitis and Chrohn’s disease.
  • Various skin rashes.

Rare Sudafed Sinus Tablets Side Effects

  • Tinnitus (ringing in the ears)
  • Restlessness, tremor.
  • Worsening of asthma or hypersensitivity reaction with shortness of breath.
  • Kidney-tissue damage, increased uric acid concentrations in the blood.

Very Rare Sudafed Sinus Tablets Side Effects

  • Worsening of infectious inflammations, aseptic meningitis in patients with pre-existing autoimmune diseases.
  • Problems in blood cell production that might you make bruise more easily or make you more susceptible to infections.
  • Severe allergic reactions.
  • Psychotic reactions and depression.
  • High blood pressure, irregular heartbeat, heart failure, heart attack.
  • Rash, pruritus (itching skin)
  • Inflammation of the oesophagus and the pancreas, intestinal diaphragm-like strictures.
  • Liver dysfunction, liver damage, especially in long-term therapy, liver failure, acute liver inflammation.
  • Severe skin reactions including rash with redness and blistering, loss of hair, severe skin infections and soft-tissue complications in a chicken pox infection.
  • Increase in serum creatinine, oedemas, nephrotic syndrome, interstitial nephritis, acute renal insufficiency.

Can I Take Paracetamol With Sudafed Sinus Decongestant Tablets?

A common question we are asked is “Can I take paracetamol with Sudafed sinus decongestant tablets?”

Assuming that taking a painkiller alongside Sudafed Tablets Sinus is appropriate for you current condition, then yes, it’s completely fine to take paracetamol with Sudafed Tablets Sinus.

Taking it with other nasal decongestants should be avoided. Other medications such as antihistamines and steroid nasal sprays should be fine.

Any questions related to “Can I Take Paracetamol With Sudafed Sinus Decongestant Tablets?” should be forwarded to your doctor or pharmacist. They may be able to provide alternatives that won’t interact with one another.

Side Effects

Like all medicines, this medicine can cause side effects,
although not everybody gets them.
Stop taking Sudafed Sinus Pressure & Pain
200mg/30mg Tablets and consult a doctor
immediately if you experience:
■ signs of intestinal bleeding such as: bright red faeces
(stools/motions), black tarry stools, vomiting blood or
dark particles that look like coffee grounds
■ signs of a serious allergic reaction such as: severe skin
rashes, peeling, flaking or blistering skin, facial swelling,
swollen hands, feet or genitals, unexplained wheeziness,
shortness of breath, easy bruising
■ A severe skin reaction known as DRESS syndrome.
Symptoms of DRESS include: skin rash, fever, swelling of
lymph nodes and an increase of eosinophils (a type of
white blood cells).
Tell your doctor if you have any of the following side effects,
they become worse or you notice any effects not listed.
Common (may affect up to 1 in 10 people)
■ indigestion, stomach discomfort or pain, nausea,
vomiting, flatulence, diarrhoea, constipation, minor
gastrointestinal blood loss in rare cases leading to anaemia
■ insomnia, dry mouth
Uncommon (may affect up to 1 in 100 people)
■ hypersensitivity reactions with nettle rash, itching and
asthma attacks (with drop in blood pressure)
■ central nervous disturbances such as headache, dizziness,
difficulty in sleeping, agitation, irritability or tiredness
■ visual disturbances
■ stomach or intestinal ulcers, sometimes with bleeding and
perforation, gastritis, swelling of the mouth lining with
ulceration (ulcerative stomatitis), worsening of colitis
and Crohn’s disease
■ various skin rashes
Rare (may affect up to 1 in 1,000 people)
■ tinnitus (ringing in the ears)
■ restlessness, tremor
■ worsening of asthma or hypersensitivity reaction with
shortness of breath
■ kidney-tissue damage (papillary necrosis), increased uric
acid concentrations in the blood
Very rare (may affect up to 1 in 10,000 people)
■ worsening of infectious inflammations (e.g. necrotizing fasciitis), aseptic meningitis (stiffness of the neck,
headache, nausea, vomiting, fever or disorientation) in
patients with preexisting autoimmune diseases (Systemic
Lupus Erythematosus (SLE), mixed connective tissue
disease)
■ problems in blood cell production (anaemia, leucopenia,
thrombocytopenia, pancytopenia, agranulocytosis) that
might make you bruise more easily or make you more
susceptible to infections
■ severe allergic reactions
■ psychotic reactions and depression
■ high blood pressure, irregular heartbeat, heart failure,
heart attack
■ rash, pruritus (itching skin), angioedema (difficulty in
breathing, skin rash, swelling of the face, hands or feet)■ inflammation of the oesophagus (oesophagitis) and the
pancreas (pancreatitis), intestinal diaphragm-like
strictures
■ liver dysfunction, liver damage, especially in long-term
therapy, liver failure, acute liver inflammation (hepatitis)
■ severe skin reactions including skin rash with redness and
blistering (e.g. Stevens-Johnson syndrome, toxic epidermal
necrolysis/Lyell’s syndrome), loss of hair (alopecia), severe
skin infections and soft-tissue complications in a chicken
pox infection (varicella zoster infection)
■ increase in serum creatinine, oedemas (especially in
patients with arterial hypertension or renal insufficiency),
nephrotic syndrome, interstitial nephritis, acute renal
insufficiency
Not known (frequency cannot be estimated from the
available data)
■ abnormal behaviour
■ stroke, fits, headache
■ chest pain, fast heartbeat, irregular heartbeat
■ thirst, nausea, vomiting
■ nettle rash, itching, excessive sweating
■ euphoric mood, hallucination, nervousness, anxiety,
■ sleepiness,
■ reddening of the skin, blisters or rash
■ pain, discomfort or difficulty passing urine, inability to
pass urine
■ high blood pressure
■ Sudden onset of fever, reddening of the skin, or many
small pustules (possible symptoms of Acute Generalized
Exanthematous Pustulosis – AGEP) may occur within the
first 2 days of treatment with Sudafed Sinus Pressure &
Pain 200mg/30mg Tablets. See section 2.
Stop using Sudafed Sinus Pressure & Pain 200mg/30mg
Tablets if you develop these symptoms and contact your
doctor or seek medical attention immediately.
Medicines such as Sudafed Sinus Pressure & Pain
200mg/30mg Tablets may be associated with a small
increased risk of heart attack (“myocardial infarction”)
or stroke.

Further Information